Amnon Yekutieli
Amnon Yekutieli
Verified email at math.bgu.ac.il - Homepage
Title
Cited by
Cited by
Year
Dualizing complexes over noncommutative graded algebras
A Yekutieli
Journal of Algebra 153 (1), 41-84, 1992
1671992
An explicit construction of the Grothendieck residue complex
A Yekutieli, P Sastry
Société mathématique de France, 1992
1371992
Rings with Auslander dualizing complexes
A Yekutieli, JJ Zhang
Journal of Algebra 213 (1), 1-51, 1999
1191999
Dualizing complexes, Morita equivalence and the derived Picard group of a ring
A Yekutieli
Journal of the London Mathematical Society 60 (3), 723-746, 1999
971999
The continuous Hochschild cochain complex of a scheme
A Yekutieli
Canadian Journal of Mathematics 54 (6), 1319-1337, 2002
962002
Serre duality for noncommutative projective schemes
A Yekutieli, J Zhang
Proceedings of the American Mathematical Society 125 (3), 697-707, 1997
891997
Derived Picard groups of finite-dimensional hereditary algebras
J Miyachi, A Yekutieli
Compositio Mathematica 129 (3), 341-368, 2001
882001
Deformation quantization in algebraic geometry
A Yekutieli
Advances in Mathematics 198 (1), 383-432, 2005
772005
On the homology of completion and torsion
M Porta, L Shaul, A Yekutieli
Algebras and Representation Theory 17 (1), 31-67, 2014
652014
Smooth formal embeddings and the residue complex
A Yekutieli
Canadian Journal of Mathematics 50 (4), 863-896, 1998
441998
On Flatness and Completion for Infinitely Generated Modules over Noetherian Rings
A Yekutieli
Algebra. Eprint arXiv 902, 0
40*
Dualizing complexes and perverse sheaves on noncommutative ringed schemes
A Yekutieli, JJ Zhang
Selecta Mathematica 12 (1), 137-177, 2006
392006
Dualizing complexes and perverse modules over differential algebras
A Yekutieli, JJ Zhang
Compositio Mathematica 141 (3), 620-654, 2005
342005
Residues and differential operators on schemes
A Yekutieli
Duke Math. J. 95, 305-341, 1998
341998
The rigid dualizing complex of a universal enveloping algebra
A Yekutieli
Journal of Pure and Applied Algebra 150 (1), 85-93, 2000
332000
Rigid dualizing complexes over commutative rings
A Yekutieli, JJ Zhang
Algebras and representation theory 12 (1), 19, 2009
302009
Rigid dualizing complexes over commutative rings
A Yekutieli, JJ Zhang
Algebras and representation theory 12 (1), 19, 2009
302009
Continuous and twisted L-infinity morphisms
A Yekutieli
Journal of Pure and Applied Algebra 207 (3), 575-606, 2006
302006
Twisted deformation quantization of algebraic varieties
A Yekutieli
Advances in Mathematics 268, 241-305, 2015
29*2015
Rigid complexes via DG algebras
A Yekutieli, J Zhang
Transactions of the American Mathematical Society 360 (6), 3211-3248, 2008
262008
The system can't perform the operation now. Try again later.
Articles 1–20